Models of loan amortization under annual variable annuities

Authors

  • Миливој Крчмар Економски факултет Универзитета у Бањој Луци

DOI:

https://doi.org/10.7251/ACE1319067K

Keywords:

models of amortization of loan; variable annuity wich are paid m times in year; nominal annual rate of interest compounded m times in year; annual effective rate of interest

Abstract

This paper presents models of annuity which either increase or decrease a fxed factor q and which are paid m times in year. The payments (annuity) increase (decrease) in such a way that

  1. a) each payment in the year is equal but each payment in the next year is q times than the payment in previous years and
  2. b) each payment in the k years is equal but each payment in the next k years is q times than the payment in previous k years.

References

Arcones, M. (2009), Financial Mathematics, New York, Spring,

Крчмар, М. (2007), Модели ануитета и ефекти њихове примјена, Сарајево, Свјетлост,

Тркља, Б. 1978, Модели ануитета и ефекти њихове примјене, Сарајево, Свјетлост,

Downloads

Published

2013-07-19

How to Cite

Крчмар, М. (2013). Models of loan amortization under annual variable annuities. Acta Economica, 11(19), 67–74. https://doi.org/10.7251/ACE1319067K

Issue

Section

Review article